# SDR A6WA201240234

- Difficulty date: January 18, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 28,334 hours, 27,473 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Actuator
- Condition: Damaged
- Location: Inbd Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP, LT INBD FLAP VANE ACTUATOR DAMAGE BLENDED DAMAGE AREA ON LT FLAP INBD, FLAP VANE ACTUATOR IAW SRM 51-12-00.
